Choose ONE of the following scenarios to discuss in paragraph form with no fewer than six sentences.
D.K was given alteplase in the emergency department while suffering from an acute myocardial infarction.
T.M, a 57-year-old man, has thrombophlebitis in the right lower leg. IV heparin, 5000 units by bolus, was given. Following the IV bolus, heparin 5000 units given subQ q6h was prescribed. Other therapeutic means to decrease pain and alleviate swelling and redness were also prescribed.
After 5 days of heparin therapy, T.M was prescribed warfarin 5 mg PO daily.
J.F, a 47 year old male is being treated with digoxin for congestive heart failure. Before administration of the next dose, the nurse notes an apical pulse of 55 beats per minute. J.F complains of nausea and vision changes.
D.K, a 72-year-old man, had a myocardial infarction (MI) 5 years ago. He has been diagnosed with classic (stable) angina. D.K is prescribed a beta blocker. His baseline vital signs are blood pressure 108/58; pulse 56 (at times irregular); and respirations 28. His past medical history includes asthma.